# SDR COEA2021122101801

- Difficulty date: December 21, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,801 hours, 41,763 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 82363
- Part serial: 710
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A, D

## Discrepancy

FLIGHT 7276: THIS IS A SUPPLEMENTAL FOR THE PREVIOUS SUBMITTED SDR COEA2021122101801. DISCREPANCY: PITCH TRIM WOULD NOT DISENGAGE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE R/H PITCH TRIM ACTUATOR, 6 RELAYS AND THE STANDBY TRIM SWITCH. OCF REQUIRED AND PERFORMED. OCF AND ALL CHECKS NORMAL. AIRCRAFT RETURNED TO SERVICE.
